Alert archive / Ohio / Gale Warnings in 2009
Gale Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Feb 18, 2009, 9:34 PM EST. It took effect at Feb 19, 2009, 4:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2009, 9:34 PM EST (02:34 UTC)
- In effect from
- Feb 19, 2009, 4:00 AM EST
- Expired
- Feb 20, 2009, 3:52 AM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
760 WHUS71 KCLE 190234 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 934 PM EST WED FEB 18 2009 LEZ061-142>149-162>169-191045- /O.NEW.KCLE.GL.W.0004.090219T0900Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 934 PM EST WED FEB 18 2009 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 10 AM EST FRIDAY. LOW PRESSURE OVER LAKE ONTARIO WILL QUICKLY MOVE TO NEW ENGLAND OVERNIGHT...ALLOWING WINDS TO INCREASE OUT OF THE WEST AND APPROACH 35 KNOT GALES BEFORE DAYBREAK THURSDAY MORNING. WINDS WILL INCREASE FURTHER DURING THE DAY THURSDAY...REACHING GALES TO 45 KNOTS ON THE EAST END OF LAKE ERIE. GALE FORCE WINDS WILL CONTINUE THURSDAY NIGHT BEFORE WEAKENING FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
257 WHUS71 KCLE 190907 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EST THU FEB 19 2009 LEZ061-142>149-162>169-191500- /O.CON.KCLE.GL.W.0004.000000T0000Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 407 AM EST THU FEB 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. SURFACE LOW PRESSURE WILL MOVE VERY SLOWLY TO THE NORTHEAST ACROSS ONTARIO TODAY...THEN INTO QUEBEC ON FRIDAY. THIS TRACK WILL ALLOW WINDS TO INCREASE OUT OF THE WEST AT SPEEDS UP TO 40 KNOTS. THE STRONGEST WINDS LOOK TO BE OVER THE EASTERN HALF OF LAKE ERIE WHERE GALES UP TO 45 KNOTS WILL BE POSSIBLE. GALE FORCE WINDS WILL CONTINUE THURSDAY NIGHT BEFORE WEAKENING FRIDAY MORNING. ICE FLOES WILL HAVE THE POTENTIAL TO DEVELOP WITH THE STRONGER WINDS AND POSES A THREAT OF DAMAGING OR TRAPPING A VESSEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
722 WHUS71 KCLE 191522 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EST THU FEB 19 2009 LEZ061-142>149-162>169-192330- /O.CON.KCLE.GL.W.0004.000000T0000Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1022 AM EST THU FEB 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. GALE FORCE WINDS WILL CONTINUE ACROSS LAKE ERIE INTO FRIDAY MORNING. THE STRONGEST WINDS WILL BE OVER THE EASTERN HALF OF LAKE ERIE WHERE GALES UP TO 45 KNOTS WILL BE POSSIBLE. ICE FLOES WILL HAVE THE POTENTIAL TO DEVELOP WITH THE STRONGER WINDS AND POSES A THREAT OF DAMAGING OR TRAPPING A VESSEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN SAFE HARBOR UNTIL GALE CONDITIONS END. && $$
619 WHUS71 KCLE 192015 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST THU FEB 19 2009 LEZ061-142>149-162>169-200415- /O.CON.KCLE.GL.W.0004.000000T0000Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 315 PM EST THU FEB 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. GALE FORCE WINDS OF UP TO 40 KNOTS WILL CONTINUE ACROSS LAKE ERIE INTO FRIDAY MORNING. THE WINDS WILL GRADUALLY DECREASE FROM THE WEST DURING THE DAY FRIDAY...AS HIGH PRESSURE MOVES OVER THE LAKE. ICE FLOES WILL HAVE THE POTENTIAL TO DEVELOP WITH THE STRONGER WINDS AND POSES A THREAT OF DAMAGING OR TRAPPING A VESSEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN SAFE HARBOR UNTIL GALE CONDITIONS END. && $$
572 WHUS71 KCLE 200231 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EST THU FEB 19 2009 LEZ061-142>149-162>169-201045- /O.CON.KCLE.GL.W.0004.000000T0000Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 931 PM EST THU FEB 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. GALE FORCE WINDS OF UP TO 40 KNOTS WILL CONTINUE ACROSS LAKE ERIE INTO FRIDAY MORNING. THE WINDS WILL GRADUALLY DECREASE FROM THE WEST DURING THE DAY FRIDAY...AS HIGH PRESSURE MOVES OVER THE LAKE. ICE FLOES WILL HAVE THE POTENTIAL TO DEVELOP WITH THE STRONGER WINDS AND POSES A THREAT OF DAMAGING OR TRAPPING A VESSEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN SAFE HARBOR UNTIL GALE CONDITIONS END. && $$
460 WHUS71 KCLE 200852 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EST FRI FEB 20 2009 LEZ061-142>149-162>169-201000- /O.CAN.KCLE.GL.W.0004.000000T0000Z-090220T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 AM EST FRI FEB 20 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WESTERLY WINDS ARE EXPECTED TO REMAIN BELOW GALE FORCE THROUGH THE DAY BUT STILL WILL APPROACH 30 KNOTS. ICE FLOES WILL BE POSSIBLE WITH THESE WINDS SPEEDS AND POSE A THREAT OF DAMAGING OR TRAPPING A VESSEL. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 18, 8:56 PM EST, 38 minutes earlier.
Area forecast discussion, Feb 18, 8:56 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
856 PM EST WED FEB 18 2009
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTH OF LAKE ERIE THIS EVENING AND REACH
QUEBEC BY THURSDAY MORNING. A COLD FRONT ASSOCIATED WITH THE LOW
WILL SWEEP EAST ACROSS THE REGION OVERNIGHT. A TROUGH OF LOW
PRESSURE WILL FOLLOW THE COLD FRONT ON THURSDAY NIGHT. WEAK HIGH
PRESSURE WILL BUILD IN FRIDAY AHEAD OF ANOTHER STORM SYSTEM DUE IN
ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NO SIGNIFICANT CHANGES TO PREVIOUS FORECAST. MAIN CHANGES WERE TO
REMOVE THE WORDING FOR THIS EVENING GETTING RID OF THE HIGH CHANCE
OF RAIN SHOWERS. THE COLD FRONT MOVED EAST OF THE AREA THIS
EVENING. FEW LINGERING RAIN SHOWERS FAR EAST. WILL SEE SNOW
SHOWERS OVERSPREADING THE AREA MAINLY AFTER MIDNIGHT. SATELLITE
PICTURE SHOWING THE COLDER CLOUD TOPS ASSOCIATED WITH THE SNOW
SHOWERS STARTING TO MOVE INTO WESTERN OHIO. WENT WITH LIKELY POPS
FOR THE SNOW SHOWERS AFTER MIDNIGHT ENTIRE AREA THOUGH KEPT
EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA CAT POPS TOWARD
MORNING. SNOW ACCUMULATION STILL AN INCH OR LESS MOST AREAS...1 TO
2 INCHES NORTHEAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS STATED EARLIER SECTION...850MB TEMPS QUICKLY DROP TO -18 -19C
THURSDAY WITH A STABLE FLOW FROM 270 TO 280 DEGREES THROUGH THE
DAY. EXPECT LAKE MICHIGAN TO GENERATE SHOW SHOWERS ACROSS MUCH OF
THE AREA OUTSIDE OF THE LAKE ERIE SNOW BELT. ACROSS OUR SNOW BELT
EXPECT SNOW SHOWERS TO PERSIST THROUGH THE DAY AND OVERNIGHT. GOOD
LIFT AND FAVORABLE TEMPERATURES ALOFT FOR SNOW GROWTH SHOULD
COMBINE WITH MODERATE INSTABILITY FOR LAKE EFFECT SNOW GENERATION.
WILL KEEP THE SAME END TIME FOR NOW. SOME SHEAR ALONG WITH
BUILDING HIGH PRESSURE SHOULD BE ABLE TO DISRUPT THE BANDS BY
FRIDAY AFTERNOON. FOR ACCUMS WILL GO WITH 2 TO 4 OR 1 TO 3 INCH
AMOUNTS EACH PERIOD ACROSS THE SNOW BELT FOR A STORM TOTAL FROM 8
TO 12 INCHES. WINDS WILL BE GUSTY SO EXPECT BLOWING AND DRIFTING.
WITH 850MB TEMPS WHAT THEY ARE...DO NOT EXPECT TO GET OUT OF TE
MID 20S THURSDAY. ALLOWED FOR UPPER 20S FRIDAY BUT WILL LIKELY
SPEND MUCH OF THE DAY IN THE MID 20S AS WELL.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODELS NOW IN FAIR AGREEMENT WITH SATURDAY LOW. BOTH LATEST GFS AND
ECMWF TAKE LOW ACROSS LAKE ERIE DURING THE DAY. THIS WILL PUT THE
HEAVIEST SNOW NORTH OF THE AREA. FORECAST AREA WILL STILL SEE SNOW
GIVEN COLD TEMPS BUT ACCUMS SHOULD NOT BE MORE THAN A FEW INCHES.
LAKE EFFECT LIKELY BEHIND THE SYSTEM INTO SUNDAY. THINGS DRY OUT
QUICKLY SUNDAY NIGHT AS SURFACE HIGH PRESSURE APPROACHES FROM THE
WEST. THE RIDGE WILL MOVE ACROSS THE AREA ON MONDAY. WARMER
SOUTHERLY FLOW WILL RETURN ON TUESDAY PUSHING TEMPS TO NEAR NORMAL.
ANOTHER SYSTEM WILL APPROACH FROM THE WEST AT MID WEEK. SOME WARM
AIR ADVECTION PRECIP IS LIKELY ON WEDNESDAY. THIS PRECIP COULD
START AS MIXED PRECIP. TEMPS SHOULD WARM ENOUGH IN THE AFTERNOON
FOR MOSTLY RAIN. TEMPS THE START OF THE LONG TERM WILL BE 5 TO 10
DEGREES BELOW NORMAL. TEMPS WILL MODERATE BY THE MIDDLE OF NEXT
WEEK.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
COLD FRONT IS THROUGH ALL SITES EXCEPT YNG AND ERI AS OF 23Z. IT
WILL QUICKLY RACE EAST THIS EVENING WITH STRONG GUSTY WESTERLY
WINDS DEVELOPING THIS EVENING AND OVERNIGHT. GUSTY WINDS TO
30-35KTS WILL PERSIST THROUGH THE ENTIRE TAF PERIOD.
TOUGH CALL ON HOW TO HANDLE THE PRECIP. THERE ISNT MUCH GOING ON
AT THE MOMENT BEHIND THE FRONT BUT A SECONDARY SHORTWAVE WILL MOVE
THROUGH THE AREA BETWEEN 06-12Z. I EXPECT SNOW SHOWERS TO DEVELOP
DURING THAT TIME FRAME...THEN TAPER OFF AFTER DAYBREAK AS WE GET
INTO SOME SUBSIDENCE ALOFT. SOME SNOW SHOWERS COULD BE IFR
OVERNIGHT. FOLLOWING THE WAVE...LES SHOULD BEGIN TO DEVELOP AND
AFFECT MAINLY CLE/ERI. SOME RESIDUAL SNOW SHOWERS ARE POSSIBLE AT
CAK/YNG BUT THE IMPACT AT THESE SITES SHOULD BE MUCH LESS THAN
CLE/ERI. SNOW WILL LIKELY PERSIST DOWNWIND OF THE LAKE THROUGH
EARLY FRIDAY MORNING.
.OUTLOOK...THE SNOW WILL CONTINUE ON AND OFF INTO FRIDAY AS A
SERIES OF TROUGHS ROTATE ACROSS THE EASTERN GREAT LAKES. SNOWS
WILL BE HEAVIEST ACROSS THE SNOWBELT. THE SNOW SHOULD COME TO AN
END FRIDAY AS A WEAK RIDGE MOVES ACROSS THE LOWER GREAT LAKES. BUT
THEN MORE SNOW IS EXPECTED SATURDAY AS A LOW PRESSURE SYSTEM TRACKS
ACROSS OHIO.
&&
.MARINE...
NO REAL CHANGES TO WIND FORECAST FOR THE NEXT FEW DAYS AS MODELS
HAVE DONE A GOOD JOB IN PREDICTING THE CURRENT STRENGTH AND TRACK OF
THE LOW MOVING ACROSS EXTREME SOUTHERN ONTARIO THIS EVENING. STILL
EXPECT WINDS TO RAMP UP TO ABOUT 30 KNOTS FOR THURSDAY WITH SOME
POSSIBILITY OF REACHING 35 KNOTS THEN DIMINISH FRI AS WEAK RIDGING
MOVES IN. BIGGER THREAT WILL PROBABLY COME FROM MOVEMENT OF ICE
FLOES IN THE STRONGER WINDS. A LOW SHOULD MOVE ACROSS NORTHERN OHIO
OR LAKE ERIE SATURDAY TO INDUCE A NE FLOW EARLY SAT SHIFTING TO NW
BY SAT EVENING AS THE LOW MOVES EAST OF THE LAKE. GIVEN THE
UNCERTAINTY IN THE EXACT TRACK OF THE LOW...THE WIND DIRECTION FOR
MIDDAY SAT IS UNCLEAR SO FOR NOW WILL STAY WITH CURRENT FORECAST
TRACK THAT STAYS JUST S OF THE LAKE...MEANING A NE TO NW BACKING
SCENARIO. WIND SPEEDS AT THIS TIME LOOK TO INCREASE BACK TO ABOUT
15 TO 25 KNOTS THEN SLIGHTLY DIMINISH TO 10 TO 20 KNOTS FOR LATER
SUNDAY THROUGH MONDAY WHILE THE DIRECTION SLOWLY BACKS TO WSW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING FROM 6 AM THURSDAY TO 4 PM EST FRIDAY
FOR OHZ012>014-089.
PA...LAKE EFFECT SNOW WARNING FROM 6 AM THURSDAY TO 4 PM EST FRIDAY
FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KUBINA
AVIATION...LEINS
MARINE...ADAMSHazardous weather outlook, Feb 18, 3:25 PM EST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST WED FEB 18 2009 OHZ012>014-089-PAZ001>003-192030- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 325 PM EST WED FEB 18 2009 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 6 AM THURSDAY TO 4 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. LAKE EFFECT SNOW IS EXPECTED TO CONTINUE INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-192030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 325 PM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS WILL APPROACH GALE FORCE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>023-027>033-036>038-047-192030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 325 PM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:46 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.